Cases on the Law of Torts
Bibliographic Data
| ID | 10854237 |
|---|---|
| Authors | W L Morison (corresponding author), Cecil A Wright |
| Year | 1968 |
| Volume | 18 |
| Issue | 4 |
| Pages | 401 |
| Publication date | 1968-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | University of Toronto Law Journal (JOURNAL) |
| Journal identifiers | ISSN: 0042-0220 • E-ISSN: 1710-1174 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/825211 |
| OpenAlex | W4245420995 |
| Language | EN |
| Highly cited | No |
|---|